# SDR ASAA2025110762159

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 33,680 hours, 10,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

16F EMERGENCY EXIT PLACARD IS MISSING. GROUNDED - YES. INSTALLED EXIT SIGN COVER PER AMM 33-51-01.
